# SDR AALA016056

- Difficulty date: June 1, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N822RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CCI-LAX - EMERGENCY LIGHT IN TAIL CONE SECTION ON LEFT SIDE IS INOPERATIVE.  REPLACED POWER SUPPLY AND LIGHTS.  SECURED POWER SUPPLY, OPS CHECK OK.  (M)
